On a problem of E. Landau

P. Turán

Acta Arithmetica (1980)

  • Volume: 36, Issue: 3, page 297-313
  • ISSN: 0065-1036

How to cite


Turán, P.. "On a problem of E. Landau." Acta Arithmetica 36.3 (1980): 297-313. <http://eudml.org/doc/205676>.

author = {Turán, P.},
journal = {Acta Arithmetica},
keywords = {zeros of Riemann zeta-function; exponential sums with primes},
language = {eng},
number = {3},
pages = {297-313},
title = {On a problem of E. Landau},
url = {http://eudml.org/doc/205676},
volume = {36},
year = {1980},

AU - Turán, P.
TI - On a problem of E. Landau
JO - Acta Arithmetica
PY - 1980
VL - 36
IS - 3
SP - 297
EP - 313
LA - eng
KW - zeros of Riemann zeta-function; exponential sums with primes
UR - http://eudml.org/doc/205676
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.